Hurwicz's estimator of the autoregressive model with non-normal innovations

Tom 38 / 2011

Youcef Berkoun, Hocine Fellag Applicationes Mathematicae 38 (2011), 211-218 MSC: Primary 62M05; Secondary 62M10. DOI: 10.4064/am38-2-6

Streszczenie

Using the Bahadur representation of a sample quantile for $m$-dependent and strong mixing random variables, we establish the asymptotic distribution of the Hurwicz estimator for the coefficient of autoregression in a linear process with innovations belonging to the domain of attraction of an $\alpha $-stable law ($1<\alpha <2$). The present paper extends Hurwicz's result to the autoregressive model.

Autorzy

  • Youcef BerkounLaboratoire de Mathématiques Pures et Appliquées
    Université Mouloud Mammeri
    Tizi-Ouzou, 15000 Algeria
    e-mail
  • Hocine FellagLaboratoire de Mathématiques Pures et Appliquées
    Université Mouloud Mammeri
    Tizi-Ouzou, 15000 Algeria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek